Sun, Jun 16, 2019

Stacked On Track Summer Cookout - North Course

Pocono Raceway

About this event

Stacked On Track Summer Cookout at Pocono Raceway - North Course! Only 3 run groups with a driver cap of 20 per group. Giving you a ton of seat time. Interested in being an HPDE instructor? Please contact us directly for more information. Check our website for more details.

Event Information 
When: June 16th starting at 7am. There will be three 20 car sessions separated by driver skill. There will be instructors on site working with beginner and intermediate drivers. If you are interested in joining our instruction team please reach out to us! 6 - 20 minute sessions per group, per day

Which Course Will Be Used

A 1.5 mile course utilizing Pocono’s north infield road course and turn 3 of the tri-oval. The course has nine turns and 2 straights, the longest being approximately 1,700′. The course varies in width from 45′ to 60′. See course image below.

 


 

Driver Cap

This event will be capped at 60 drivers - 20 drivers in each skill level. 

Driver Groups: HPDE will be split into three groups. 

Beginner:

New to HPDE drivers will start in this group. There will be experienced instructors on-site that will sit with you and teach you the in's and out's of HPDE including line, speed, how to approach a turn, what gear you should be in, proper way to brake, etc. Passing is very limited in the beginner sessions.

Intermediate:

Drivers in the intermediate group will drive without instructors.  Passing is limited and should be done in the specified zones and "point by's" in this group are required. It is the passing driver's responsibility to make sure all passes are executed in a safe and controlled manner. 

Advanced:

This class is for the most experienced HPDE drivers. There are no passing restrictions, however, passing still needs to be approached with extreme caution and proper track etiquette - "point by's" are Highly Encouraged. It is the passing driver's responsibility to make sure all passes are executed in a safe and controlled manner. This event is not a race - leave a clear passing lane and do not force a pass to be made late. This is the highest level of driving in HPDE offered by Stacked and all drivers should be highly experienced and have a great knowledge of high performance driving.

Event Times

All event times will be sent to event participants the week of the event. Anticipate a 7 A.M. load in time, 9 A.M. go live time and a 6 P.M. end time. 

Gates Open: 7:00am

HPDE Tech: 7:00-8:20am HPDE Pits 

HPDE All Groups Drivers Meeting: 8:20am HPDE Pits 

Session one

8:55 Beginner Drivers lineup on pre-grid - 9:00 - 9:20 HPDE Beginner

9:15 Intermediate Drivers lineup on pre-grid - 9:20 - 9:40 HPDE Intermediate

9:35 Advanced Drivers lineup on pre-grid - 9:40 - 10:00 HPDE Advanced

20 min break

Session two

10:15 Beginner Drivers lineup on pre-grid - 10:20 - 10:40 HPDE Beginner

10:35 Intermediate Drivers lineup on pre-grid - 10:40 - 11:00 HPDE Intermediate

10:55 Advanced Drivers lineup on pre-grid - 11:00 - 11:20 HPDE Advanced

20 min break

Session three:

11:35 Beginner Drivers lineup on pre-grid - 11:40 - 12:00 HPDE Beginner

11:55 Intermediate Drivers lineup on pre-grid - 12:00 - 12:20 HPDE Intermediate

12:15 Advanced Drivers lineup on pre-grid - 12:20 - 12:40 HPDE Advanced

60 min lunch break

Session four:

1:35 Beginner Drivers lineup on pre-grid - 1:40 - 2:00 HPDE Beginner

1:55 Intermediate Drivers lineup on pre-grid - 2:00 - 2:20 HPDE Intermediate

2:15 Advanced Drivers lineup on pre-grid - 2:20 – 2:40 HPDE Advanced

20 min break

Session five:

2:55 Beginner Drivers lineup on pre-grid - 3:00 - 3:20 HPDE Beginner

3:15 Intermediate Drivers lineup on pre-grid - 3:20 - 3:40 HPDE Intermediate

3:35 Advanced Drivers lineup on pre-grid - 3:40 – 4:00 HPDE Advanced

20 min break

Session Six

4:15 Beginner Drivers lineup on pre-grid - 4:20 - 4:40 HPDE Beginner

4:35 Intermediate Drivers lineup on pre-grid - 4:40 - 5:00 HPDE Intermediate

4:55 Advanced Drivers lineup on pre-grid - 5:00 – 5:20 HPDE Advanced

If there is still daylight we will continue to run HPDE Sessions until 6pm 

Event requirements

HPDE:

  1. All drivers must attend the Driver’s meeting, which will be held 30 minutes before the start of each event. Ex. If an event starts at 10:00am the drivers meeting will begin at 9:30am

  2. All drivers must possess a valid driver’s license. 

  3. Driver’s must wear long pants and closed toe shoes.

  4. All drivers must have and wear a working seatbelt!

  5. A helmet is required. Must be SA2010 or SA2015, open faced helmets are allowed. All helmets must have a working chin strap and must be used.

  6. Road Speed is 10 mph in all areas off the track

  7. No trucks, vans, or SUVs are allowed to drift without approval. Any soft-top convertibles must have rollover protection. Stacked reserves the right to refuse track use to any vehicle deemed unsafe for participation.

Section II: Vehicle Requirements

  1. Vehicle inspection will be conducted at the beginning of every event. Tech Inspection will be conducted before the driver’s meeting. Any car deemed unsafe will not be able to participate until all safety requirements are met.

  2. Brakes, Drive train, chassis, and suspension will all be inspected for safety.

  3. Fire Extinguishers are Highly Recommended for all events. They must be mounted properly (no zip ties!) and must be within reach of the driver WHILE they are fastened into their seat. Minimum 2Lb rated 

  4. Everything Loose inside your vehicle must be removed including floor mats, cell phones, baby car seats, sunglasses, tires and all other types of random junk

  5. ABSOLUTLEY no fluids can be leaking out of your car.

  6. Battery must be securely tied down with proper hardware. No duct tape or wood blocks, no bungie ties rope or zip ties. If the battery box is located in the drivers compartment then it must be sealed – non venting. If it is not sealed then it must vent to the exterior of the car.

  7. All suspension bushings and ball joints must be in good condition and must not have any play or clunking.

  8. All participants’ cars must have all lug nuts present on both wheels and spacers.

  9. A heat shield is required. This heat shield must protect the brake and clutch master cylinder and is only required for cars with exhaust manifolds on the same side as the brake/clutch master cylinders.

  10. Coolant overflow is required. Yes, it can be a bottle but the hoses must be properly fastened to the tank.

  11. Convertibles: All convertibles MUST have a roll bar for all track events, skid pad is the only exception. No junk roll bars either. Please contact us with any questions about roll bars being accepted

  12. Brake lights must be operational

  13. Tow hooks are required both front and rear and must be highly visible and/or their location clearly marked. Soft straps are not required but recommended for ease of use.

Section III Harnesses and Seats:

  1. Harnesses must be mounted properly. Harness in-date are recommended, expired harnesses must be in good shape with no rips or tears.

  2. Harnesses must be mounted using proper hardware. When using eye bolts which go though the floor, large fender washers must be used. Harness shoulder straps must be mounted to a roll cage or separate harness bar and should not be outside of 20* of horizontal. The seat cannot be used as a guide for the harness. Harness mounting points must be attached to the chassis or roll cage/harness bar, not to the seat or seat rails.

  3. If car does not have a roll cage, a harness bar can be used to mount the shoulder belts when using a 4, 5 or 6-point harness. 4, 5 or 6 point harnesss is required for any vehicles equipped with a roll cage, minimum of 5 point is recommended.

  4. Please refer to manufacture specs for proper installation and maintenance procedures.

  5. If stock seats are used, oem seatbelt must be used. Harnesses are not permitted for use with seats which do not have provisions for such.

  6. If race seats are intended to be used with stock seat belt, the lap belt part of the seat belt must pass through the holes in the sides of the seat

Pocono Raceway

Long Pond, PA
Download track map
Download track map
Watch a video tour/lap
Watch a video tour/lap

Organizer

Driver School organized by

Stacked

Event over!